# SDR SWAA2021122053314

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 31,855 hours, 14,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE CRACKED -MARKED. ; AFT CARGO DOOR AFT CORNER SCFF PLATE CRACKED -MARKED. / [01] REMOVED AND REPLACED AFT CARGO AFT CORNER SCUFF PLATE IAW AMM 53-11-02. REFERENCE CARD TTG8Q009GRS FOR WORK PERFORMED. LEAK CHECK TO BE ACCOMPLISHED ON POSTDOCK CARD TTG8R008B1A4.; [02] C/W; [03] C/W; [04] C/W
